# SDR CA020726020

- Difficulty date: July 11, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,811 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2731 · Elevator Tab Control System
- Part: Screw
- Part number: 03103625
- Condition: Broken
- Location: Actuator
- Component: Actuator, Cessna, 12601481
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE TRIM TAB ON THE HORIZONTAL STABILIZER STARTED TO FLUTTER CAUSING VIBRATION IN THE CONTROL COLUMN. TRIM MECHANISM JAMMED IN THE FULL NOSE UP SETTING. PILOT WAS FORCED TO OVERRIDE TRIM SETTING WITH CONTROL INPUTS AND LAND ON A NEARBY LAKE.SUBSEQUENT INSPECTION REVEALED THE SCREW ASSEMBLY BROKEN IN HALF AT THE START OF THE THREADED SECTION. AMO DIRECTOR OF MAINTENANCE STATES VERY UNUSUAL FAILURE. BROKEN PART IS BEING HELD FOR INSPECTION IF REQUIRED.
